# SDR AALA960401

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON NR 3 SEAT TRACK AT STA 1307.  INSTALLED SEAT TRACK PLUG PER AARD 53-20-00.   TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
